# SDR CALA2013092391359

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,887 hours, 12,482 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS FAILED.  REPAIRED & REPLACED APU BLEED VALVE IAW AMM.  VERIFIED OPERATIONS & LEAK CHECKED GOOD.  PLACARDS REMOVED.
